# SDR AALA20091116TUL01

- Difficulty date: November 16, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 35,444 hours, 16,488 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR STOP PAD BRACKET CRACKED AT TOP FORWARD DOOR EDGE.  INSTALLED A NEW STOP PAD BRACKET PER ESO 80174.
